Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: deca wasting uy
Jun 25, 2004

Nelson

To switch to another anabolic agent, or to increase the dose of deca would be pointless. The deca does puff my muscles up, and it makes me look more muscular, but at the same time my muscles recede. That means that while my pecs get puffier on the deca, they also get higher (the line under the pec). My calves get bulkier, yet they also get higher so that the ankle is longer. I'm just wondering if this is something you have seen before, or this is totally new to you?

Response from Mr. Vergel

I have never seen that before, but that does not mean that it does not happen. Nelson



Previous
Betagen
Next
Too sweet a guy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement